# SDR C2XA07ON026

- Difficulty date: November 7, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 2,905 hours, 1,631 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Condition: Faulty
- Part time: 2,905 hours, 1,631 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT 147 - TUS TO ONT - FLIGHT CREW ENCOUNTER SMOKE DETECTION INDICATION DURING CLIMB OUT AT 2000FT.  EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO BLOCK SATISFACTORY.  MX REMOVED AND REPLACED THE SMOKE DETECTOR SENSOR, INSPECTED PANELS AND FOUND THEM IN GOOD CONDITION, RAN ENGINES AND OPERATIONALLY CHECKED THE BLEED SYSTEM WITH NO RELEVANT DEFECTS NOTED.  ALL SYSTEMS CHECKED GOOD.  A/C WAS RETURNED FOR SERVICE IN AIRWORTHY CONDITIONS.
